MAUDE Adverse Event Report: THE FLEX COMPANY FLEX; REUSABLE MENSTRUAL DISC

THE FLEX COMPANY FLEX; REUSABLE MENSTRUAL DISC
Model Number 10112
Medical Device Problem Codes Difficult to Remove (1528); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Laceration(s) (1946); Pain (1994); Discomfort (2330)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer went to the er for assistance with removal of flex reusable disc that had been inserted for approximately 30 hours.The customer reported having a headache and feeling anxious and lightheaded.The customer stated that it took the doctor approximately 30 minutes and "a broken pair of forceps" before the flex reusable disc was successfully removed.The customer also stated that the doctor said the disc was like a "tourniquet on her cervix" and the disc was broken during medical removal.Customer reported an internal laceration from medical removal as well.The doctor advised the customer to take tylenol for pain and discomfort.The customer stated she was sore post removal and tylenol did not help.Symptoms did resolve after a few days.The customer was advised by the doctor and by flex to follow up with their primary healthcare provider to discuss their experience.The submission of this report is not an admission by the company that the use of the device in question caused or contributed to the customer event.

Brand Name
FLEX
Common Device Name
REUSABLE MENSTRUAL DISC
Manufacturer (Section D)
THE FLEX COMPANY
318 lincoln blvd
#204
venice CA 90291
Manufacturer (Section G)
SOUTHMEDIC INC.
50 alliance blvd
barrie, on L4M5K 3
CA   L4M5K3
Manufacturer Contact
cole rocca
318 lincoln blvd
#204
venice, CA 90291
4242092711
MDR Report Key20932105
Report Number3012971814-2024-00024
Device Sequence Number20110153
Product Code HHE
UDI-Device Identifier00851906007590
UDI-Public00851906007590
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10112
Device Lot Number1010505
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Initial Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age29 YR
Patient SexFemale